# SDR HALA96137

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 103 - EMERGENCY LIGHTS IN THE COCKPIT, DIM TO NONE.  REMOVED AND REPLACED THE BATTERIES AND THE OPERATIONAL CHECK WAS GOOD.  (M)
